# SDR DALA2019051603049

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 63,228 hours, 25,902 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1076339) DURING INSPECTION FOUND CRACK EXTERNAL SKIN INSPAR LOWER SURFACE AT STAB STATION 138.70 AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN INSPAR LOWER SURFACE AT STB STA 138.70 AT RT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REPAIR 11.
